My Depakote ER has not only caused incredible thirst, sleepiness, and fatigue, but now I have two more expected side effects. I'm now hungry all the time and my dizziness is way worse than usual. I fall nearly every time I get up from dizziness from my Depakote and dysautonomia at one the same time. While my POTS makes me dizzy most of the time, this is way more dizziness than I usual experience. I've been falling asleep all day long while sitting up. I'm so, so sleepy and dizzy! I'm so hungry all the time my stomach hurts and all day I've been thinking of food. I haven't experienced hunger of this size since my mid-twenties when I was on Depakote and Zyprexa. I have to reign in those strong urges to eat, or I'll gain a lot of weight, like I have other times while on Depakote. I did eat an ice cream cone, so no more ice cream, chocolate, cake, pie, or anything until next Saturday, and then I can eat one sweet. I need to start exercising on my recumbent bike again, there's no excuse not to, even if I'm in pain or depressed.
My Journey With:
Hypermobile Ehlers-Danlos syndrome (hEDS) ~ Postural Orthostatic Tachycardia Syndrome (POTS) ~ Focal Impaired Awareness (Complex Partial) Seizures ~ Fibromyalgia ~ Chronic Myofascial Pain (CMP) ~ Polycystic Ovarian Syndrome (PCOS) ~ TMJ Dysfunction ~ Bipolar Disorder Type I Rapid Cycling ~ Migraines ~ Obsessive Compulsive Disorder ~ Keratosis Pilaris (KP) ~ Complex-Post-Traumatic Stress Disorder (C-PTSD) ~ Panic Disorder ~ Generalized Anxiety Disorder (GAD) ~ Social Anxiety Disorder (SAD) ~ Self-Harm ~ Painful Piezogenic Pedal Papules ~ Hashimoto's Thyroiditis ~ Irritable Bowel Syndrome (IBS) ~ Seasonal Affective Disorder (SAD) ~ Multiple Phobias ~ Chronic Headaches